# SDR 02FDEA00230

- Difficulty date: April 5, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310
- Aircraft serial: 251
- Aircraft time: 34,681 hours, 22,964 cycles
- Engine: Pwa JT9D7
- System (JASC): 7530 · Compressor Bleed Control
- Part: Regulator
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THROTTLE WERE 2 KNOB WIDTHS APART.  NR 1 ENG W/N REACH FULL CLIMB PWR.  DURING DESCENT NR 1 ENG IDG ADVISORY ILLUMINATED & TEMP REACHED 144 DEG.  REMOVED AND REPLACED PRESS REGULATOR & SHUTOFF VALVE.  TRIMMED HEATSHIELD, LEAK CHECK GOOD.
